# SDR AUS20040034

- Difficulty date: January 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 8173891
- Condition: Failed
- Location: Prop Hub
- Component: Hub, Hamstd
- Component part number: 14SF23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB NR 3 BLADE SEAL LEAKING DUE TO FRACTURE OF SEALSPRING IN THE AREA ADJACENT TO THE WELDMENT.  NR 2 BLADE SEAL WAS ALSO REPLACED AS A PRECAUTION.
